# SDR HCMA601E

- Difficulty date: April 8, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N11QM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3751
- Aircraft time: 9,317 hours, 11,956 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 9,263 hours
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: B19030SA02
- Part serial: 1632
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 5,972 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1.5 HOURS INTO A TOUR FLIGHT, THE PILOT NOTICED THAT LANE 1 AND LANE 2 OF THE VEMD WERE BLANK. THE PILOT ATTEMPTED TO REST THE VEMD AND IT DID NOT RESET. THE PILOT LANDED AT THE HELIPORT WITHOUT INTERRUPTING HIS TOUR. THE VEMD WAS CHANGED AND THERE WERE NO FURTHER PROBLEMS WITH THE VEMD.
